Funkcialaj Ekvacioj
Print ISSN : 0532-8721
Global Existence of Solutions to a Parabolic-Elliptic System of Drift-Diffusion Type in R2
Toshitaka NagaiTakayoshi Ogawa
Author information
JOURNALS FREE ACCESS

2016 Volume 59 Issue 1 Pages 67-112

Details
Abstract

We consider the Cauchy problem of a parabolic-elliptic system in R2, which appears in various fields in physics and biology. Under a mild restriction on the initial data, we show the global existence of nonnegative solutions to the Cauchy problem for both the subcritical and the critical cases, that is, the total mass of the solution is less than or equal to 8π.

Information related to the author
© 2016 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article Next article
feedback
Top